Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:4(2006) 411-422

 Lower Semicontinuity of the KKT Point Set in Quadratic Programs Under Linear Perturbations

G. M. Lee, N. N. Tam, and N. D. Yen

Abstract.  We establish necessary and sufficient conditions for the lower semicontinuity of the Karush-Kuhn-Tucker point set in indefinite quadratic programs under linear perturbations. The obtained results are illustrated by examples.

2000 Mathematics Subject Classification: 90C20, 90C26, 90C31.

Keywords: Indefinite quadratic program, linear perturbation, KKT point set, lower semicontinuity.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013